MathSciNet Relay Station
MathSciNet bibliographic data
MR1049828 (91b:58184) 58F15
Hiraide, Koichi Expansive homeomorphisms of compact surfaces are pseudo-Anosov. Osaka J. Math. 27 (1990), no. 1, 117–162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement